# SDR FDEA201108313717

- Difficulty date: August 31, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 27,920 hours, 18,863 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 65162004
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 8 SPOILER ACTUATOR SUPPORT FITTING, HAS LOWER LT SIDE ATTACH ANGLE   CRACKED AT WBL 120.  REMOVED SECTION OF   ATTACH ANGLE AND FABRICATED REPAIR PARTS IAW DWG SR27-57-038 REV C.  INSTALLED ALL REPAIR PARTS IAW SRM 51-30-2 AND DWG SR27-57-038  REV C.
